# SDR SWIA201232037

- Difficulty date: October 21, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N978SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7953
- Aircraft time: 23,060 hours, 19,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EMERGENCY EXIT LIGHT BULBS ON BULKHEAD NEXT TO MAIN CABIN DOOR INOPERATIVE.  (FLT 5253)  RELAMPED EMERGENCY LIGHT.
